MAUDE Adverse Event Report: KARL STORZ ENDOVISION VIDEO-URETERO-RENOSCOPE FLEX XC

KARL STORZ ENDOVISION VIDEO-URETERO-RENOSCOPE FLEX XC
Model Number 11278VS
Medical Device Problem Codes No Display/Image (1183); Residue After Decontamination (2325)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the images was not shown.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Device evaluation: a visual and functional inspection of the endoscope was performed.The handgrip, housing, and shaft are in good condition with no visible damage.The plug shows deep scratches on the gold contacts of the ccu cable.Traces of liquid were found on the circuit board, and corrosion was present at the interface between the image connector and the pcb.The endoscope produced a distorted image, although no leakage was detected.The customer reported issue "image is not showing" could not be confirmed, but reduced image quality was observed.Evidence of internal fluid was found, despite the device being leak, tight.It is likely that fluid entered during the cleaning process, potentially due to the vent being left open.After sufficient drying time, full image functionality returned.Fluid ingress likely caused corrosion at the imager to pcb connector.Both the imager and pcb are newly manufactured components (march 2025).Additional corrosion and debris were found around the led board.After cleaning the imager connector and replacing the pcb, the image quality was restored; however, damage to the imager connector remains.As the endoscope was not leaking, the only plausible entry point for moisture is the pressure compensation valve.Therefore, user misuse is considered the likely cause of the image failure.The ifu outlines the correct handling and reprocessing of the device.Additionally, a visual and functional inspection must be performed before each use to prevent potential injury and avoid damage to the product.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
VIDEO-URETERO-RENOSCOPE FLEX XC
Common Device Name
VIDEO-URETERO-RENOSCOPE FLEX XC
Manufacturer (Section D)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer (Section G)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23633427
Report Number1221826-2025-02142
Device Sequence Number9317450
Product Code FGB
UDI-Device Identifier04048551344408
UDI-Public04048551344408
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K141250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11278VS
Device Catalogue Number11278VS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown